Contribution à l'étude des lignes cantoriennes

M. L. Zoretti Caen

TBD mathscidoc:1701.33523

Acta Mathematica, 36, (1), 241-268, 1913.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:26 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ]
@inproceedings{m.1913contribution,
  title={Contribution à l'étude des lignes cantoriennes},
  author={M. L. Zoretti},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203026828896232},
  booktitle={Acta Mathematica},
  volume={36},
  number={1},
  pages={241-268},
  year={1913},
}
M. L. Zoretti. Contribution à l'étude des lignes cantoriennes. 1913. Vol. 36. In Acta Mathematica. pp.241-268. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203026828896232.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved